# SDR UIEA2022092101009

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CGO COMPT STA 570-600 RBL 38-56 BALL MAT PANEL FOUND DAMAGED( BALL MAT SKIN REPAIRED AS PER SRM 53-00-53-2R-2 REPAIR 2 FIG 201 )
